The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (508 KB) | Metadata | Table of Contents | ZAA summary
Volume 16, Issue 2, 1997, pp. 479–484
DOI: 10.4171/ZAA/774

Published online: 1997-06-30

On some Applications of Theorems on the Spectral Radius to Differential Equations

Dariusz Bugajewski[1]

(1) Adam Mickiewicz University, Poznan, Poland

In this paper we obtain uniqueness theorems for the Darboux problem of neutral type in an implicit form. Our proofs are based on a fixed point theorem and theorems on the spectral radius of the sum of operators.

Keywords: Darbotiz problem of neutral type, spectral radius, uniqueness of solutions

Bugajewski Dariusz: On some Applications of Theorems on the Spectral Radius to Differential Equations. Z. Anal. Anwend. 16 (1997), 479-484. doi: 10.4171/ZAA/774